Log In Sign Up

question about mirena .. a little tmi


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
January 10th, 2013, 07:08 PM
Newbie
Join Date: Sep 2012
Posts: 7
i have had mirena in for about 2 years now.... I would say after 6 months i had NO periods... dont get me wrong every now and than i would get spotting that maybe lasted half a day and it wouldnt even fill up a light tampon... Well today out of nowhere i woke up went to the bathroom wiped and there was a decent amount of blood (about what you would see as a normal start to your period also a blood clot about the size of a marble maybe a little bit bigger) i put a regular tampon in and it filled it up about 3 quarter (had mild cramping and back pain) and somehow it got to the tampon string so i took it out ... i had stopped bleeding than about 10 minutes ago i had about moderate cramping and back pain went to the bathroom and it was like full blown period. is there normal for people with mirena who havent had their period in a while? also i read something about expulsion of mirena but that it ussually occurs within the first couple months... sorry its just since i havent had period in sooo long its kinda worrying me
Reply With Quote
  #2  
January 11th, 2013, 02:43 PM
Member
Join Date: Jan 2013
Posts: 12
Sorry I can't help diamond, but I would like to know the answer to this as well.
Reply With Quote
  #3  
January 12th, 2013, 07:24 PM
Regular
Join Date: Aug 2009
Location: Florida
Posts: 84
I had that once...it was my only period in the full 2.5 years I had the mirena. I just assumed my body had some pent up stuff it needed to expel. It only lasted a couple days and it was the only time it happened. I just had mine removed last Wednesday so I could TTC and there have been no problems. Maybe call your doctor if it doesn't stop or gets really bad but I think it's probably fine.
__________________

Reply With Quote
  #4  
January 13th, 2013, 06:03 PM
Mega Super Mommy
Join Date: Sep 2010
Location: Cincinnati, OH
Posts: 1,834
I would have your doctor check your strings to be sure it is in its proper place. You shouldn't use a tampon while using the Mirena because it can pull on the strings (or you could accidentally grab the strings). Your bleeding may be entirely normal but because you have a clot I would just double check to make sure everything is still in place
__________________

'Scuse the bad typing, please. 'Breast is Best' but not when browsing the internet!


Reply With Quote
Reply

Tags
birth control , bleeding , iud , mirena

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 03:56 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0